# SDR NSVA200600236

- Difficulty date: December 21, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N314CE
- Make and model: Saab 340B
- Aircraft serial: 335
- Aircraft time: 27,725 hours, 34,654 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Burner Can
- Part number: 727189691
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FOUND RT ENGINE BURNER CAN HAS MULTIPLE HOLES WORN THROUGH.  REMOVED AND REPLACED RT ENGINE MIXER DUCT IAW AMM 78-10-05-0, PN ON 727189-691, PN OFF 727189-691.
